MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TTL1LYR 16FR10ML 100%SILI UMST TR

MEDLINE INDUSTRIES INC.; TTL1LYR 16FR10ML 100%SILI UMST TR
Catalog Number URO170816S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was initially reported that the patient's foley catheter had "fallen out again." this foley catheter was placed in the emergency department as replacement for a foley catheter that "fell out." the foley catheter's balloon was reportedly leaking.Despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, or procedural details.Due to the reported event and required foley catheter exchange, this medwatch is being filed.The sample is not available to be returned for evaluation.A root cause could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the patient's foley catheter had "fallen out again.".

Common Device Name
TTL1LYR 16FR10ML 100%SILI UMST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8739843
Report Number1417592-2019-00102
Device Sequence Number19474400
Product Code OHR
UDI-Device Identifier10889942126828
UDI-Public10889942126828
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO170816S
Device Lot Number592180606
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;